# SDR SWAA2021062924227

- Difficulty date: February 26, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 47,761 hours, 25,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER FWD SCUFF PATES ARE CRACKED IN THE CORNERS / REPLACED AFT CARGO DOOR CUTOUT LOWER FWD CUFF PLATE; IAW B737-700 AIPC 53-13-00-05A
